# SDR FDEA201101060030

- Difficulty date: January 6, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- Aircraft time: 42,386 hours, 21,622 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Part number: A5537122020000
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER RT AFT MOUNT FITTING HAS CORROSION ON OTBD FACE ABOUT 10 SQ INCHES.  REMOVED LEVEL 1 CORROSION, COMPLIED WITH EA 6-5530-145557.
